On the localized waves in cold inhomogeneous plasma
Doklady Akademii Nauk, Tome 271 (1983) no. 4, pp. 838-841
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_4_a17,
author = {A. L. Krylov and A. E. Lifshits},
title = {On the localized waves in cold inhomogeneous plasma},
journal = {Doklady Akademii Nauk},
pages = {838--841},
year = {1983},
volume = {271},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_4_a17/}
}
A. L. Krylov; A. E. Lifshits. On the localized waves in cold inhomogeneous plasma. Doklady Akademii Nauk, Tome 271 (1983) no. 4, pp. 838-841. http://geodesic.mathdoc.fr/item/DAN_1983_271_4_a17/